Detail publikace

Unified approach to graphs and metric spaces

Originální název

Unified approach to graphs and metric spaces

Anglický název

Unified approach to graphs and metric spaces

Jazyk

en

Originální abstrakt

The paper provides a generalization of a metric with values in a general structure. Quantales and special kinds of ordered monoids are shown to be suitable for this purpose. Topological and categorical properties of spaces with such generalized metrics are studied and a special emphasis is given on paths in these spaces.

Anglický abstrakt

The paper provides a generalization of a metric with values in a general structure. Quantales and special kinds of ordered monoids are shown to be suitable for this purpose. Topological and categorical properties of spaces with such generalized metrics are studied and a special emphasis is given on paths in these spaces.

BibTex


@article{BUT142880,
  author="Jan {Pavlík}",
  title="Unified approach to graphs and metric spaces",
  annote="The paper provides a generalization of a metric with values in a general structure. Quantales and special kinds of ordered monoids are shown to be suitable for this purpose. Topological and categorical properties of spaces with such generalized metrics are studied and a special emphasis is given on paths in these spaces.",
  address="De Gruyter Publishers",
  chapter="142880",
  doi="10.1515/ms-2017-0044",
  howpublished="online",
  institution="De Gruyter Publishers",
  number="5",
  volume="57",
  year="2017",
  month="september",
  pages="1213--1238",
  publisher="De Gruyter Publishers",
  type="journal article in Web of Science"
}